# SDR C77A20130810012

- Difficulty date: August 6, 2013
- Submitted: August 10, 2013
- Operation: Air carrier
- Aircraft: N609CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000195
- Aircraft time: 15,871 hours, 9,043 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Worn
- Location: Zone 100
- Part time: 15,871 hours, 9,043 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 192DL HAS SEVERAL FASTENER HOLES WORN AND ELONGATED IN THE COMPOSITE MATERIAL BETWEEN WHEEL WELL CUT OUTS, AFT EDGE.  REPAIRED DAMAGED FASTENER HOLES IAW SRM II 51-72-06, 51-40-02 & 51-40-04.
